# SDR DALA1017943270

- Difficulty date: July 31, 2010
- Submitted: August 3, 2010
- Operation: Air carrier
- Aircraft: N370NW
- Make and model: Airbus A320-212
- Aircraft serial: 1037
- Aircraft time: 33,335 hours, 14,878 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND CORROSION ON FLOOR SUPPORT & SPLICE ANGLE AT +Y254 BETWEEN FR66 & FR68.  REPAIRED PER SRM 51-44-11, SRM 51-42-11.
